Varieties whose hyperplane section are bundles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 2, pp. 193-218
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1988_4_15_2_193_0,
author = {Fania, Maria Lucia and Sommese, Andrew John},
title = {Varieties whose hyperplane section are $\mathbb {P}_\mathbb {C}^{\,k}$ bundles},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {193--218},
year = {1988},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 15},
number = {2},
mrnumber = {1007397},
zbl = {0691.14004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1988_4_15_2_193_0/}
}
TY - JOUR
AU - Fania, Maria Lucia
AU - Sommese, Andrew John
TI - Varieties whose hyperplane section are $\mathbb {P}_\mathbb {C}^{\,k}$ bundles
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1988
SP - 193
EP - 218
VL - 15
IS - 2
PB - Scuola normale superiore
UR - http://geodesic.mathdoc.fr/item/ASNSP_1988_4_15_2_193_0/
LA - en
ID - ASNSP_1988_4_15_2_193_0
ER -
%0 Journal Article
%A Fania, Maria Lucia
%A Sommese, Andrew John
%T Varieties whose hyperplane section are $\mathbb {P}_\mathbb {C}^{\,k}$ bundles
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1988
%P 193-218
%V 15
%N 2
%I Scuola normale superiore
%U http://geodesic.mathdoc.fr/item/ASNSP_1988_4_15_2_193_0/
%G en
%F ASNSP_1988_4_15_2_193_0
Fania, Maria Lucia; Sommese, Andrew John. Varieties whose hyperplane section are $\mathbb {P}_\mathbb {C}^{\,k}$ bundles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 2, pp. 193-218. http://geodesic.mathdoc.fr/item/ASNSP_1988_4_15_2_193_0/
